Zur topologischen Algebra. I. Komplettierungstheorie

D. Dantzig van

Mathematische Annalen (1933)

  • Volume: 107, page 587-626
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Dantzig van, D.. "Zur topologischen Algebra. I. Komplettierungstheorie." Mathematische Annalen 107 (1933): 587-626. <http://eudml.org/doc/159611>.

author = {Dantzig van, D.},
journal = {Mathematische Annalen},
keywords = {algebra, number theory},
pages = {587-626},
title = {Zur topologischen Algebra. I. Komplettierungstheorie},
url = {http://eudml.org/doc/159611},
volume = {107},
year = {1933},

AU - Dantzig van, D.
TI - Zur topologischen Algebra. I. Komplettierungstheorie
JO - Mathematische Annalen
PY - 1933
VL - 107
SP - 587
EP - 626
KW - algebra, number theory
UR - http://eudml.org/doc/159611
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.